# SDR 04359646

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAIL, APU INTAKE DOOR CLOSED.  RTF.  GEN AND APU WERE DEFERRED.  WORK STILL WAITING TO BE SCHEDULED AT THAT TIME, A/C BEING AT REPAIR STATION FOR DAMAGE NOT RELATED TO THIS EVENT.
